Journal Article

Weak orders on multichannel information spaces and their applications in evaluating

Guixiang Wang, Peng Shi and Paul Messenger

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 3, pages 357-381
Published in print September 2012 | ISSN: 0265-0754
Published online January 2012 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr032
Weak orders on multichannel information spaces and their applications in evaluating

Show Summary Details

Preview

In this paper, the problems of binary relations on one special subspace of n-dimensional fuzzy number space and their applications in ranking imprecise multidimensional digital information are investigated. Some binary relations on the fuzzy number subspace or on a bounded subset of the subspace are defined; their characteristics are discussed and their properties are studied. It is shown that they are weak orders on the subspace or on a bounded subset of the subspace. Practical examples are included to demonstrate how to evaluate items which possess multidimensional and imprecise or uncertain attributes using the new ideas of weak orders.

Keywords: fuzzy n-cell numbers; n-dimensional fuzzy vectors; binary relations; weak orders; evaluating

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.